Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Intensely itchy rashes on arms and legs, raised spots, feeling of bugs crawling. No relief with medicines. Effective remedy?

Hello... Last weekend we picked sweet corn, I have rashes on my arms and legs. I ve taken that itch like mad! Some spots are red and raised, others you can feel when gliding your hand over more natural skin color. I ve taken oral antihistamines and topical cortisol cream with no relief. In addition the constant feeling of bugs crawling all over is worse than the itching. Any ideas what out might be and how to treat? Thank you!
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from allergic constant dermatitis due to sweet corn plant.use atarax 25 mg at night.antibiotic twice daily.short course of steriods like wysolone 30 mg tapering to 10mg within 15 days.and application of calora lotion all over the body can cure the condition.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor